# SDR HEEA117043

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N945AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 11,652 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 402A124
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FILTER LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED FUEL FILTER.
